# SDR SWAA2012102508829

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 16,192 hours, 9,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING CENTER CABIN AISLE EMERGENCY EXIT LIGHT LOOSE.  SECURED LIGHT AS PER MM.
